Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Vern I. Paulsen
Title: Completely bounded maps and dilations
Additional book information Pitman Research Notes in Mathematics, vol. 146, Longman Scientific and Technical, Essex, and John Wiley and Sons, New York, 1986, 187 pp., $38.95. ISBN 0-582-98896-9.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: John W. Bunce
Journal: Bull. Amer. Math. Soc. 17 (1987), 358-359
DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15593-5
PII: S 0273-0979(1987)15593-5